# SDR 08FDEA04670

- Difficulty date: November 2, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363753
- Condition: Corroded
- Location: Bs 600-620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE UPPER LOBE INTERIOR STRUCTURE, SEAT TRACK AT STA 600-620 LBL 24   CORROSION.  REPLACED SEAT TRACK REF S.R.M. 51-10-2 AND 51-30-2 THIS IS CLASSIFIED AS A MINOR REPAIR.
